# SDR SWAA2019052933123

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 18,587 hours, 8,102 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 10620091
- Part serial: 11852
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, IN CRUISE FLIGHT ATTENDANTS AND PASSENGERS REPORTED STRONG ELECTRICAL BURNING ODOR.  FOUND LT RECIRCULATION FAN INOP.  R&R FAN PER AMM.
